MAUDE Adverse Event Report: ETHICON INC. GYNECARE TVT-ABBREVO MINI LCM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE TVT-ABBREVO MINI LCM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number TVTOML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Hematuria (2558)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a sling procedure on (b)(6) 2013 and mesh was implanted.About one year later, again urinary leakage, and urinary tract infections from (b)(6) 2015.The patient further reported the strip no longer had its effect a year after it was placed approximately, and urinary tract infections returned.In addition to external local pain at urinary meatus/clitoris level.To note, as soon as the strip is laid, horrible pains descending from the left leg to the toes not to tolerate the weight of a sheet.The patient had from the day after the pose, contact the clinic.Certainly, due to spinal anesthesia, it will last a few years had the patient been told a nerve or the spinal cord (does not remember) may have been affected, due to a repair of a few mm per year.Stop doing spinal anesthesia.Additional description for consultation on (b)(6) 2024: frequent urinary tract infections with blood**** in urine.The patient reported it takes a long time to be able to urinate, and it is always a fine spray, rarely a normal spray.After a while, the patient gets up, walks and go back to the toilet, usually ends up peeing; if waits for more than 30 minutes to go to the toilet, it's urinary tract infection assured.Urinary tract infections every 15 days since (b)(6) 2023.Green discharge without itching, at first came out of the urinary meatus then vaginal discharge - 2 negative vaginal swabs; thermal cure in (b)(6), but pain for about 2 years in the clitoris/urinary meatus; lasted 10 months continuously, very painful.These pains are regular, from a few hours to several days; they stop if antibiotic.At rest, in the evening the patient feels like heartbeat in the clitoris/meatus, as if there was an infection or at least an inflammation.Now, the patient is trying to control them, they happen she believes after urinating.If the patient gets up immediately after urinating, pain appears.So, the patient stays in the toilet, swings back and forth, and forced to pee again, by 3 to 4 new little jets arrive and in general does not have the pain.The patient has the impression that it is urine that stagnates at the bottom at the meatus or clitoris, as if there were a pouch, a supply of urine that would settle there, and that if this pouch is not emptied, it hurts.Continuous pain.For the patient, it's related to the strip, since it's too low, and bent, it may be a reserve.The sonographer of the during the translabial echo, told the patient that urinary tract infections were because of the strip because too low.The patient wonders if there be erosion of the strip to other organs, which could give blood in the urine? in (b)(6) 2024, cervical pain for about one month.Needle sensation or shooting pain in vagina on (b)(6).In (b)(6) the patient had pain in the elder on the right side and wondered if it was not the arm of the strip that hurt, left side equally but less.Ecbu done on (b)(6) and the patient takes d-mannose every day since (b)(6) to avoid urinary tract infection (femanose or umannosis).Done in (b)(6).No bladder pain in recent months.On the other hand, in (b)(6), during the green discharges, sitting in the metro, suddenly the patient had a feeling of warmth downstairs, it was surprising.The patient feared an infection related to the strip.In (b)(6) 2024, during a urinary infection escherilla coli (800,000 and 90.000), the day before, the patient had aigües joint pain in the right knee and every time the patient went to the toilet, pain in the hand and left fingers which didn't happen again.As for urine leakage, the patient only have it if they sneeze or cough or laugh.This winter on the other hand, coughing for 3 months, the patient was forced to put on real protection for urinary leaks.Current state of the patient: the strip no longer has its effect one year after its insertion and urinary tract infections have returned to 6 per year.External local pain at urinary meatus/clitoris level sometimes continuously for months, which returns from time to time, and apart from urinary tract infections.A translabial ultrasound done on (b)(6) 2024 shows a strip too low and bent.Strip that is no longer useful and causes urinary tract infections and local pain.No further information can be obtained.

Brand Name
GYNECARE TVT-ABBREVO MINI LCM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON SARL-NEUCHATEL
puits-godet 20
neuchatel 2000
SZ   2000
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20856350
Report Number2210968-2024-12910
Device Sequence Number3918273
Product Code OTN
UDI-Device Identifier10705031062368
UDI-Public(01)10705031062368(17)140531(10)3706960
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100936
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Catalogue NumberTVTOML
Device Lot Number3706960
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown